Approximation solvability for a class of nonlinear set-valued variational inclusions involving (A, η)-monotone mappings

Shih Sen Chang, Heung Wing Joseph Lee, Chi Kin Chan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

A new class of nonlinear set-valued variational inclusions involving (A, η)-monotone mappings in Hilbert spaces are introduced are studied. Under appropriate conditions and by using resolvent operator technique associated with (A, η)-monotonicity, some existence and approximation solvability theorems are investigated. The results presented in the paper extend some recent results.
Original languageEnglish
Pages (from-to)19-31
Number of pages13
JournalPanamerican Mathematical Journal
Volume18
Issue number2
Publication statusPublished - 1 Apr 2008

Keywords

  • (A, η)-monotone mapping
  • (m, η)-relaxed monotonicity
  • Maximal η-monotonicity
  • Maximal monotonicity
  • Resolvent operator
  • Resolvent operator equation
  • Set-valued variational inclusion

ASJC Scopus subject areas

  • Mathematics(all)

Cite this